MathSciNet Relay Station
MathSciNet bibliographic data
MR1307517 (95m:54038) 54H25 (54F15)
Fugate, J. B.; Mohler, Lee Fixed point theorems for arc-preserving mappings of uniquely arcwise-connected continua. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3225–3231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement